# SDR MASA200602409

- Difficulty date: October 9, 2006
- Submitted: December 5, 2006
- Operation: Air carrier
- Aircraft: N907FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15007
- Aircraft time: 8,133 hours, 6,272 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 2821 PHX.  GLD UNSAFE CAUTION IN FLIGHT.  MX PERFORMED SPOST.  NO FURTHER DEFECTS NOTED.
